MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Codes Use of Device Problem (1670); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during device checks, they observed that one side of the lifeband does not securely clip into the autopulse platform (sn (b)(6)).They tried installing a different lifeband, but the same problem occurred.The autopulse platform appears to function properly when used with a manikin.Zoll territory manager (representative) checked the platform's locking tabs and could not see any damage.No patient involvement.
 
Additional Manufacturer Narrative
Zoll has not received the autopulse platform in complaint for investigation.A follow-up report will be filed if and when the product is returned and investigation has been completed.
 
Additional Manufacturer Narrative
Sections d9, h3, h4, and h6 codes were updated.The reported complaint that one side of lifebands would not securely clip into the autopulse platform (sn (b)(6) was not confirmed during functional testing.The autopulse platform functioned as intended.Reviewing the archive data revealed several user advisory 45 (not at "home" position after power-on/restart) events that were not reported by the customer.The lifeband may not have been pulled up completely prior to turning the device on.The ua45 was not replicated during testing at zoll, meaning that the customer had been able to clear the ua45.User advisory is normally a clearable error message and is designed into the autopulse platform to alert the operator that autopulse has detected one of several conditions.Per the autopulse® resuscitation system model 100 user guide, if the driveshaft is not at its "home" position when the autopulse is powered on, a user advisory (ua) 45 will occur.This user advisory will persist until the driveshaft is returned to its "home" position.To clear the ua45, pull up on the lifeband until the chest bands are fully extended (thereby moving the driveshaft back to its "home" position), and then press restart.The autopulse platform passed initial functional testing without any fault or error.A known-good zoll service lifeband was attached to the autopulse platform.The lifeband seated properly without any issues.The platform was then shaken several times, and the lifeband cover plate remained securely attached to the platform's die-cast channel.There were no dimensional or mechanical issues with the die-cast channel that may have caused or contributed to the reported complaint.The reported complaint was not confirmed.Zoll is awaiting the customer's approval for the service fee.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim thoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23408402
Report Number3010617000-2025-00754
Device Sequence Number15635243
Product Code DRM
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown